# SDR 95ZZZM338

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fs 813/889/945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE FORWARD CARGO BAY LONGERON 30 WAS FOUND WITH 3 IMPROPER SPLICES WITH CORROSION AT FS 813, 889 AND 945.  FABRICATED AND INSTALLED 3 NEW SPLICES IAW DC9 SRM 53-02, 52-00.  N/R NR 027A1/-0169.
